MathSciNet Relay Station
MathSciNet bibliographic data
MR784291 (86j:55008) 55N22 (55R40)
Johnson, David Copeland; Wilson, W. Stephen The Brown-Peterson homology of elementary $p$-groups. Amer. J. Math. 107 (1985), no. 2, 427–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement